# SDR AUS20011274

- Difficulty date: November 29, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Burned
- Location: Air Conditioning
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(AUS) WIRING BURNED AT DP40297D IN AREA APPROXIMATELY 304.8MM (12IN) FROM THE CONNECTOR LOCATED BELOW THE MAIN WIRE HARNESS,  AT THE FORWARD END OF THE FORWARD CARGO COMPARTMENT.
